# SDR REXA2018070300601

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 27,944 hours, 25,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF T/C 53-160-635, NOTED VERT POST LBL 27.00 HAS A CRACK ON LWR IB FLANGE EXTENDING FROM EDGE UP TO AND PAST THE 1ST RIVET ENDING APPROX MID POINT BETWEEN 1ST AND 2ND RIVETS. REPAIRED VERT POST LBL 27.00 FS 409+128 IAW REO 601R-53-41-0056. THIS IS A MAJOR REPAIR.
